სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26243 ჩანაწერიდან.


ძებნის განულება

J. Peradze, E. Levanov, G. Meladze, N. Skhirtladze, A. Chanturiya. On a numerical method of finding self-similarity solution of some gas-dynamic problems. Proceedings of I.N.Vekua Institute of Applied Mathematics. 1985წ. v.15, pp.250-272 (Russian).

ჯ. მაისურაძე. On a Possible Destruction Mechanizm of Spiropyrans Solution.. Bulletin of Georgian National Academy of Sciences. . 2008წ. Vol.2, #2 pp.90-93 .

ნ. ვახანია. On a probability problem of Lewis Carroll,. Bull. Georgian Acad. Sci.(New Series). 2009წ. 3 , No.3, 20-24 .

С. Харибегашвили. On a problem of Darboux type for second order hyperbolic equation.. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math.. 1993წ. 8 (1993), No. 1, 41-42..

V. Gogichaishvili. ON A PROBLEM OF FIELD THEORY. "Nano Studies" Technical University of Georgia. 2016წ. Vol 13, p. 117 -120.

V. Paatashvili, G. Khuskivadze. On a property of harmonic functions from the Smirnov class . Mem. Differential Equations Math. Phys.. 2004წ. 33 (2004), 87-94.

V. Paatashvili, G. Khuskivadze. On a property of harmonic functions from the Smirnov class . Mem. Differential Equations Math. Phys.. 2004წ. 33 (2004), 87-94.

ე. ელერდაშვილი, ლ. თედეშვილი. On a question of the synthesis of the parameters of the machine-tool electromechanical servomechanisms taking into account elasticity of elements in mechanical system.. TGU. Transactions . 1997წ. 3 (414). Anniversary Edition. Tb., pp.154-158. .

V. Paatashvili, G. Khuskivadze. On a representation of the derivatives of conformal mappings . Georgian Math. J. . 2001წ. 8 (2001), No. 3, 513-520.

. On a Riemann Integrability of functions defined on infinite-dimensional rectangles. Sokhumi state university proceedings, Mathematics and computer series . 2008წ. v. 5 , 44--52 .

С. Харибегашвили. On a spatial problem for high order strictly hyperbolic systems in several independent variables.. Bull. Georgian Acad. Sci.. 1992წ. 146(1992), No. 1, 478-481..

J. Peradze. On a stage of a numerical algorithm for a Timoshenko type nonlinear equation. Proceedings of A. Razmadze Mathematical Institute of Georgian Academy of Sciences. 2012წ. v.158, pp.67-77.

J. Peradze, Z. Tsiklauri, G. Papukashvili. On a stage of a numerical algorithm for Timoshenko type nonlinear equation. Proc. A. Razmadze Math. Inst. . 2012წ. 158, 67-77.

G. Berikelashvili, M.Mirianashvili. On a three level difference scheme for the regularized long wave equation. Mem. Differential Equations Math. Phys. (A.Razmadze Math.Inst.). 2009წ. V.46, 147-155.

მ. მირიანაშვილი. On a three level difference scheme for the regularized long wave equation. Memoirs on differential equations and mathematical physics. 2009წ. #46, pp. 147-155.

S. Kharibegashvili, G. jaiani. On a vibration of elastic cusped burs. Bull. TICMI. 2000წ. 4(2000), 24-28..

G. Berikelashvili. On a weak solution of one nonlocal boundary-value problem. . Proc. A.Razmadze Math. Inst. . 2013წ. 162 (2013), 116-120. .

A. Meskhi, V. Georgiev. On a weighted Strichartz estimate for inhomogeneous wave equations. Proceedings of A. Razmadze Mathematical Institute. 2005წ. Vol. 139, pp. 96-99 .

S. Kharibegashvili, O. Jokhadze. On a Zaremba type problem for nonlinear wave equations in the angular domains . Proc. A. Razmadze Math. Inst. 2015წ. 167, 130-135..

I. Skhirtladze. On absolute convergency of Fourier-Bessel series. Bull. of the Georgian Academy of Sciences . 2005წ. vol.172. #3, pp.388-392.